The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.510 NO.1 / 2010 )
home Poisson structures on the Teichmüller space of hyperbolic surfaces with conical points.
Pages 307-329
G. Mondello,
home Symmetric groups that are not the symmetric conjugates of Fuchsian groups.
Pages 239-247
K. Matsuzaki,
home Uniform models for the closure of the Riley slice.
Pages 249-306
K. Ohshika, H. Miyachi,
home Primitive words and self-intersections of curves on surfaces generated by the Gilman-Maskit discreteness algorithm.
Pages 209-237
V. Malik,
home Eigenvalues of hyperbolic elements in Kleinian groups.
Pages 197-208
D. D. Long, A. W. Reid,
home A fake Schottky group in ${ m Mod}(S)$.
Pages 185-196
R. P. Kent IV, C. J. Leininger,
home On sequences of finitely generated discrete groups.
Pages 165-184
M. Kapovich,
home A cofinite universal space for proper actions for mapping class groups.
Pages 151-163
L. Ji, S. A. Wolpert,
home Equidistribution of horocyclic flows on complete hyperbolic surfaces of finite area.
Pages 129-150
J. H. Hubbard, R. L. Miller,
home Dynamical properties of the Weil-Petersson metric.
Pages 109-127
U. Hamenstädt,
home Mom technology and hyperbolic 3-manifolds.
Pages 84-107
D. Gabai, R. Meyerhoff, P. Milley,
home Teichmüller geometry of moduli space. II. $scr M(S)$ seen from far away.
Pages 71-79
B. Farb, H. Masur,
home Stretching three-holed spheres and the Margulis invariant.
Pages 61-70
V. Charette, T. A. Drumm, W. Goldman,
home Prym and Prym-Tyurin varieties: a group-theoretical construction.
Pages 49-60
A. Carocca, H. Lange, R. E. Rodríguez, A. M. Rojas,
home Unramified prime covers of hyperelliptic curves and pairs of $p$-gonal curves.
Pages 35-47
L. Arenas-Carmona, A. M. Rojas,
home A family of Riemann surfaces with orientation reversing automorphisms.
Pages 25-33
E. Bujalance, F.-J. Cirre,
home Orientation-reversing involutions of the genus 3 Arnoux-Yoccoz surface and related surfaces
Pages 13–23
J. Bowman,
home Iterated monodromy for a two-dimensional map
Pages 1–11
J. Belk, S. Koch,